On the exit distribution of partially reflected Brownian motion in planar domains

Abstract : We show that the dimension of the exit distribution of planar partially reflected Brownian motion can be arbitrarily close to 2.
Type de document :
Article dans une revue
Potential Analysis, Springer Verlag, 2013, 38 (2), pp.537-548. 〈10.1007/s11118-012-9285-x〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00498808
Contributeur : Athanasios Batakis <>
Soumis le : jeudi 8 juillet 2010 - 17:10:20
Dernière modification le : jeudi 3 mai 2018 - 15:32:06
Document(s) archivé(s) le : jeudi 1 décembre 2016 - 03:02:02

Fichier

ArticleBN.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Athanasios Batakis, Hung Nguen. On the exit distribution of partially reflected Brownian motion in planar domains. Potential Analysis, Springer Verlag, 2013, 38 (2), pp.537-548. 〈10.1007/s11118-012-9285-x〉. 〈hal-00498808〉

Partager

Métriques

Consultations de la notice

164

Téléchargements de fichiers

115